# SDR IPXA09655150

- Difficulty date: March 18, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 32,679 hours, 10,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T514622
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C MEC - MAIN DECK FLOOR SUPPORT ATT STIFFENER FOUND CRACKED JUST AT STA 246 RBL 10 - RBL 11.  MEC - MAIN DECK FLOOR SUPPORT ATT STIFFENER REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 43 JUST AT STA 246 RBL 10 - RBL 11.
